# SDR CHQA201100153

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145856
- Aircraft time: 15,398 hours, 13,617 cycles
- Engine: Allsn AE3007A
- Engine time: 22,141 hours, 18,774 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14565200406
- Part serial: SA1440
- Condition: Damaged
- Location: Rt Wing
- Part time: 17,602 hours, 16,768 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TAXI INTO THE GATE AND PARKING, A HOLE WAS DISCOVERED IN THE CENTER OF THE RIGHT HAND LEADING EDGE.  NO DAMAGE WAS FOUND BEHIND THE LEADING EDGE UPON FURTHER INSPECTION.  THE LEADING EDGE WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
